This article is cited in 1 scientific paper (total in 1 paper)
On local estimates near the boundary of solutions of a second order equation with nonnegative characteristic form
L. I. Kamynin, B. N. Khimchenko
Using barrier functions the authors study the connection between the geometric configuration of a domain, the order of degeneracy of the highest coefficients of an equation (near the boundary) and the behavior of solutions of these equations near the boundary of the domain of continuity of the solutions. The results obtained can be applied first to study local regularity of solutions near the boundary and secondly to theorems of Giraud type on the sign of the oblique derivative at boundary points when the solution attains its extremal values.
Bibliography: 10 titles.
PDF file (1734 kB)
Mathematics of the USSR-Sbornik, 1978, 34:6, 715–735
MSC: Primary 35M05; Secondary 35J70, 35K20
Received: 30.04.1976 and 30.08.1977
L. I. Kamynin, B. N. Khimchenko, “On local estimates near the boundary of solutions of a second order equation with nonnegative characteristic form”, Mat. Sb. (N.S.), 106(148):2(6) (1978), 162–182; Math. USSR-Sb., 34:6 (1978), 715–735
Citation in format AMSBIB
\by L.~I.~Kamynin, B.~N.~Khimchenko
\paper On local estimates near the boundary of solutions of a~second order equation with nonnegative characteristic form
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Kamynin L., Khimchenko B., “Theorems Concerning the Sign of the Derivative for a 2nd-Order Elliptic Equation”, Differ. Equ., 20:4 (1984), 485–494
|Number of views:|